Fractional operators with singular drift: Smoothing properties and Morrey-Campanato spaces

Abstract : We investigate some smoothness properties for a transport-diffusion equation involving a class of non-degerate Lévy type operators with singular drift. Our main argument is based on a duality method using the molecular decomposition of Hardy spaces through which we derive some Hölder continuity for the associated parabolic PDE. This property will be fulfilled as far as the singular drift belongs to a suitable Morrey-Campanato space for which the regularizing properties of the Lévy operator suffice to obtain global Hölder continuity.
Complete list of metadatas

Cited literature [26 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01098102
Contributor : Stephane Menozzi <>
Submitted on : Tuesday, January 5, 2016 - 1:46:22 PM
Last modification on : Friday, July 20, 2018 - 11:13:50 AM
Long-term archiving on : Thursday, April 7, 2016 - 3:20:12 PM

Files

MOLECULES_FINAL_181115.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01098102, version 2
  • ARXIV : 1412.7483

Citation

Diego Chamorro, Stéphane Menozzi. Fractional operators with singular drift: Smoothing properties and Morrey-Campanato spaces. Revista Matemática Iberoamericana, European Mathematical Society, 2016, 32 (4), pp.1445-1499. ⟨hal-01098102v2⟩

Share

Metrics

Record views

367

Files downloads

377